Journal of Differential Geometry

An exotic menagerie

Robert E. Gompf

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 37, Number 1 (1993), 199-223.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214453429

Digital Object Identifier
doi:10.4310/jdg/1214453429

Mathematical Reviews number (MathSciNet)
MR1198606

Zentralblatt MATH identifier
0808.57012

Subjects
Primary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]
Secondary: 57R10: Smoothing 57R55: Differentiable structures 57R65: Surgery and handlebodies

Citation

Gompf, Robert E. An exotic menagerie. J. Differential Geom. 37 (1993), no. 1, 199--223. doi:10.4310/jdg/1214453429. https://projecteuclid.org/euclid.jdg/1214453429


Export citation